# SDR 2010FA0000027

- Difficulty date: December 3, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING USE OF NAV LIGHTS, NAVIGATION LIGHT CIRCUIT BREAKER SWITCH WAS PLACED IN ON POSITION AND NAVIGATION LIGHTS DID NOT COME ON.  PROBABLE CAUSE TO FAILURE WAS DUE TO INTERNAL FAILURE OF CIRCUIT BREAKER SWITCH.  SEPARATE THE SWITCH FOR AN INDEPENDENT TOGGLE SWITCH WITH A SEPARATE CIRCUIT BREAKER FOR PROTECTION OR A BETTER DESIGN ON THE INTERNAL CIRCUITING OF THE CIRCUIT BREAKER SWITCH.
